Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1992"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | C | F | G | H | I | L | M | N | O | R | S | T
Numero di pubblicazioni : 25.

A

Articolo di rivista Acerbi E; Chiado' Piat V.; Dal Maso G; Percivale D (1992)
An extension theorem from connected sets, and homogenization in general periodic domains. In: NONLINEAR ANALYSIS, vol. 18, pp. 481-496. - ISSN 0362-546X
Scopus: 136

Articolo di rivista Gatto L.; Previato E (1992)
A remark on Griffiths' cohomological interpretation of Lax equations: higher-genus case. In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI, vol. 126, pp. 63-70. - ISSN 0001-4419

C

Articolo di rivista Rondoni L.; R.F. Streater (1992)
Chemical Reactions as Dynamical Systems on the Interval. In: JOURNAL OF STATISTICAL PHYSICS, vol. 66, pp. 1557-1574. - ISSN 0022-4715
Scopus: 7

Articolo di rivista Rondoni L. (1992)
Complex Chemical Reactions: A Probabilistic Approach. In: NUCLEAR SCIENCE AND ENGINEERING, vol. 112, pp. 392-403. - ISSN 0029-5639
Web of Science: 3 - Scopus: 4

Articolo di rivista Fagnani F.; J.C. Willems (1992)
Controllabilityof $l^2$-systems. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 30, pp. 1101-1125. - ISSN 0363-0129
Web of Science: 3 - Scopus: 3

Articolo di rivista Ferrarotti M., Vanhecke L. (1992)
Curvature invariants and symmetric spaces. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 6 n. 3, pp. 597-612. - ISSN 0392-4041

F

Articolo in atti di convegno Villa A., Brandimarte P., Ukovich W. (1992)
Factory level aggregate scheduling: A basis for a hierarchical approach. In: 3rd Int. Conf. on Computer Integrated Manufacturing, Troy, NY, USA.

G

Articolo di rivista Mazzi L.; Sabatini M. (1992)
GLOBAL FIRST INTEGRALS FOR PLANE SYSTEMS WITH FINITELY MANY SINGULARITIES. In: NONLINEAR ANALYSIS, vol. 18, pp. 873-883. - ISSN 0362-546X

H

Articolo di rivista Braides A; Chiado' Piat V.; Defranceschi A (1992)
Homogenization of almost periodic operators. In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE, vol. 9, pp. 399-432. - ISSN 0294-1449

I

Articolo in atti di convegno Villa A.; Brandimarte P.; Lombardi F. (1992)
Issues in tool management for flexible manufacturing systems. In: 1992 Japan-USA Symp. on Flexible Automation, S. Francisco.
Scopus: 1

L

Articolo di rivista Musso E. (1992)
Le condizioni d'integrabilità delle forme fondamentali di Fubini. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 48. - ISSN 0373-1243

Capitolo di libro Bellomo N., Polewczak J., Preziosi L. (1992)
Liapunov functionals and qualitative behaviour of the solution to the nonlinear Enskog equation. In: opments in Partial Differential Equations and Applications to Mathematical Physics / G. Buttazzo, G.P. Galdi, L. Zanghirati. Plenum Press:Book Customer Service, 233 Spring Street:New York, NY 10013:(212)620-8471, (212)620-8000, EMAIL: info@plenum.com, INTERNET: http://www.plenum.com, Fax: (212)807-1047, pp. 1-13.
Web of Science: 1

M

Articolo di rivista Preziosi L., Teppati G., Bellomo N. (1992)
Modelling and solution of stochastic inverse problems in mathematical physics. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 16, pp. 37-51. - ISSN 0895-7177
Web of Science: 5 - Scopus: 6

N

Articolo di rivista P. Brandimarte (1992)
Neighborhood search based optimization algorithms for production scheduling: a survey. In: COMPUTER INTEGRATED MANUFACTURING SYSTEMS, vol. 5, pp. 167-176. - ISSN 0951-5240
Web of Science: 5 - Scopus: 11

O

Altro Siri P. (1992)
On the compensator of a Multivariate Point Process, paying attention to the case of multiple times: detailed proofs and examples. .

Articolo di rivista Musso E. (1992)
On the transformation group of a quaternionic manifold. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 6, pp. 79-103. - ISSN 0392-4041
Web of Science: 0

Curatela Monegato G. (1992)
Orthogonal polynomials and numerical methods. [Curatela]

R

Articolo in atti di convegno Ferraris M; Francaviglia M; Gatto L. (1992)
Reducibility of G-invariant linear connections in principal G-bundles. In: Differential Geometry and Its Applications, Eger, 1989, 1989. pp. 231-252

S

Articolo di rivista R. Camporesi; A. Higuchi (1992)
Stress-energy tensors in anti-de Sitter spacetime. In: PHYSICAL REVIEW D, vol. 45 n. 10, pp. 3591-3603. - ISSN 0556-2821 [Disponibilità ristretta]
Web of Science: 43 - Scopus: 41
[img]

Articolo di rivista Musso E. (1992)
Su una proprietà delle curve stazionarie rispetto a funzionali dipendenti dalle curvature. In: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI, vol. 12, pp. 805-815. - ISSN 1120-7183

T

Articolo in atti di convegno Camporesi R. (1992)
The Dirac equation in maximally symmetric spaces. In: General relativity & gravitational physics, Bardonecchia, ITALY, July 1992. pp. 641-653

Articolo di rivista Preziosi L. (1992)
Thermal creep problem by the discrete Boltzmann equation. In: TRANSPORT THEORY AND STATISTICAL PHYSICS, vol. 21, pp. 183-209. - ISSN 0041-1450
Scopus: 1

Articolo di rivista Musso E. (1992)
The local embedding problem for optical structures",. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 19, pp. 1-18. - ISSN 0393-0440
Scopus: 0

Articolo di rivista Longo E., Preziosi L., Bellomo N. (1992)
The semicontinuous Boltzmann equation: Towards a model for fluid dynamic applications. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 2, pp. 65-93. - ISSN 0218-2025

Articolo di rivista Camporesi R. (1992)
The spinor heat kernel in maximally symmetric spaces. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 148, pp. 283-308. - ISSN 0010-3616
Scopus: 60

Questa lista è stata generata il Wed Nov 22 00:29:28 2017 CET.